Dizziness is common side effect of niacin ,niacin also called nicotinic acid ,is a B vitamin (B3) used in vitamin supplement ,use to prevent cardiovascular disease lowering cholesterol and triglycerides in the blood ,it is use for hyperlipoprotenemia and a supplement to treat vitamin B3 deficiency ,some might experience itching under the skin ,redness sweating or chills ,nausea legcramps insomnia
This is the detailed dose o niacin- initial dose: 250 mg orally once a day following the evening meal; increase frequency and/or dose every 4 to 7 days to the desired effect or first-level therapeutic dose (1.5 to 2 g/day in 2 to 3 divided doses); if the response is inadequate after 2 months, the dose can be increased at 2 to 4 week intervals to 1
-maintenance dose: 1 to 2 g orally 2 to 3 times a day
-maximum dose: 6 g/day (in 2 to 3 divided doses)
Does she suffer from Diabetes, Hypertension, Cardiac Problem, Family h/o heart disease Her Triglycerides and LDL Cholesterols are quite high, she need to take dietary and Lifestyle modification along with medicines Statins are first line treatment for Dyslipidemia, if still LDL and TG High, one can add Niacin or Gemfibozil. Problem with Niacin is Its side effects of Flushing and Pruritis.